# SDR MALA020150

- Difficulty date: February 3, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3116, LOUD THUMPING NOISE HEARD INFLIGHT SHORTLY AFTER TAKEOFF.  AIR RETURN TO DTW.  FOUND LAV SERVICE DOOR OPEN, INSPECTED AREA AND NO DAMAGE NOTED.  RESECURED DOOR, AIRCRAFT RETURNED TO SERVICE.
